# SDR DLL13952541

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Holes
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND HOLES CORRODED, RMLG 11-16 ACT ATTACH FITTING.  REAMED HOLES TO .562 INCH, CORROSION REMOVED WITHIN LIMITS PER SRM 57-14-00.  HFEC HOLED AND FACE, ROTO PEENED PER PS 900-4 NR 5.  CAD PLATED PER PS 900-9 NR 4.  TURNED BUSHINGS TO SIZE AND TREATED.  INSTALLED BUSHING AND REAMED TO SIZE.  OXIDE BLASTED, PRIMED, AND PAINTED.
